I've been on sub for a week now and it isn't taking care of the pain as I thought it would. Also I am in college and I am very cofused with the work i need to get done .It is effecting my eye sight also.today i am not taking it to see if i am addicted yet.If I can make it through today without going into withdrawls I think I will try to get on methadone to help control my pain or see if the dr will prescribe pain pills of some sort. am i doing the right thing? my dose is 1 8mg in morning and 1 at night. I also notice hand tremors and weakness from sub. will these exist with methadone too?
My experience with Suboxone is it is not very effective against pain though it is an opiate. It really is for opiate detox. Problem is if you are taking the Suboxone as means of getting off other opiates, even though you have only been on the Suboxone a short while, you will have withdrawals within a few days. Suboxone is a long acting med so it may take as much as three days to go into withdrawals. Methadone is an alternative for both pain control and opiate detox. You are most likely having tremors and weakness because of the dose you are taking of the Suboxone. You will not likely have this problem with the methadone.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 3 answers
Posted 30 Apr 2010 • 2 answers
Posted 28 Jun 2011 • 2 answers
Posted 6 Sep 2011 • 2 answers
Suboxone - What do you recommend for the withdrawls of pain meds! I am withdrawing from stopping the
Posted 1 Feb 2012 • 3 answers